# SDR 96ZZZX1527

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4819T
- Make and model: Piper PA 28-180
- Aircraft serial: 287205201
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Filter
- Part number: BA104
- Condition: Collapsed
- Location: Eng Intake
- Component: Brackett
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UNIT WAS INSTALLED WITHOUT THE METAL/WIRE FRAME AND HAD COLLAPSED ALLOWING UNFILTERED AIR TO THE ENGINE.  THERE WAS THE POSSIBILITY OF THE FILTER BEING SUCKED INTO THE AIRBOX/HEATER VALVE AREA.
